Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 8, Pages 1363–1369 (Mi zvmmf9518)  

Optimality parameter of Korobov parallelepipedal grids for cubature formulas

V. A. Bykovskiia, S. V. Gassanb

a Institute of Applied Mathematics (Khabarovsk Branch), Far East Branch, Russian Academy of Sciences, ul. Dzerzhinskogo 54, Khabarovsk, 680000 Russia
b Institute of Applied Mathematics, Far East Branch, Russian Academy of Sciences, ul. Radio 7, Vladivostok, 690041 Russia

Abstract: When multiple integrals are approximately evaluated using Korobov cubature formulas, it is necessary to introduce a parameter characterizing the uniform distribution of the grid nodes. A new parameter for Korobov parallelepipedal grids is proposed, and an algorithm for its computation is described.

Key words: number, theoretic method for evaluation of multiple integrals, Korobov grids, Bakhvalov optimality parameter.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:8, 1273–1279

Bibliographic databases:

UDC: 519.644.7
Received: 17.05.2010
Revised: 28.02.2011

Citation: V. A. Bykovskii, S. V. Gassan, “Optimality parameter of Korobov parallelepipedal grids for cubature formulas”, Zh. Vychisl. Mat. Mat. Fiz., 51:8 (2011), 1363–1369; Comput. Math. Math. Phys., 51:8 (2011), 1273–1279

Citation in format AMSBIB
\Bibitem{BykGas11}
\by V.~A.~Bykovskii, S.~V.~Gassan
\paper Optimality parameter of Korobov parallelepipedal grids for cubature formulas
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 8
\pages 1363--1369
\mathnet{http://mi.mathnet.ru/zvmmf9518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2906711}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 8
\pages 1273--1279
\crossref{https://doi.org/10.1134/S0965542511080057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000293977100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051765365}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9518
  • http://mi.mathnet.ru/eng/zvmmf/v51/i8/p1363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:280
    Full text:83
    References:39
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022